Riemann-Roch sans dénominateurs.

J.P. Jouanolou

Inventiones mathematicae (1970)

  • Volume: 11, page 15-26
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Jouanolou, J.P.. "Riemann-Roch sans dénominateurs.." Inventiones mathematicae 11 (1970): 15-26. <http://eudml.org/doc/142041>.

author = {Jouanolou, J.P.},
journal = {Inventiones mathematicae},
keywords = {algebraic geometry},
pages = {15-26},
title = {Riemann-Roch sans dénominateurs.},
url = {http://eudml.org/doc/142041},
volume = {11},
year = {1970},

AU - Jouanolou, J.P.
TI - Riemann-Roch sans dénominateurs.
JO - Inventiones mathematicae
PY - 1970
VL - 11
SP - 15
EP - 26
KW - algebraic geometry
UR - http://eudml.org/doc/142041
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.